# SDR SWAA2022040585585

- Difficulty date: March 18, 2022
- Submitted: April 5, 2022
- Operation: Air carrier
- Aircraft: N247WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32508
- Aircraft time: 53,390 hours, 31,894 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Support
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SUPPORT ZEE LOCATED BTW BS 767 TO 787 AT LEVEL STR 25R IN AFT CARGO COMPARTMENT 2022-144888EXACTLY LOCATION BTW BS 727 TO 767 AT LEVEL STR 25R IN AFT CARGO COMPARTMENT / [01] FABRICATED SUPPORT ZEE LOC BTW BS 727 TO BS 767 I.A.W DRAWING# 146A7502-30 REV:-; INSTALATION OF SUPPORT ZEE WILL BE COMPLETED ON FAULT TTG8Q0048RCE; SEE INDIVIDUAL STEP SING OFFS BELOW;[02] CORRECTED STEP 1: FABRICATED SUPPORT ZEE LOC BTW BS 727 TO BS 767 I.A.W DRAWING# 146A7502-30 REV:-; SEE INDIVIDUAL STEP SING OFFS BELOW;[03] FABRICATED SUPPORT ZEE LOC BTW BS 727 TO BS 767 I.A.W DRAWING# 146A7502-30 REV:-; SEE INDIVIDUAL STEP SING OFFS BELOW.. RII ITEM
